Pacific Journal of Mathematics

Radicals of supplementary semilattice sums of associative rings.

B. J. Gardner

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 387-392.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905670

Mathematical Reviews number (MathSciNet)
MR0376737

Zentralblatt MATH identifier
0305.16005

Subjects
Primary: 16A21

Citation

Gardner, B. J. Radicals of supplementary semilattice sums of associative rings. Pacific J. Math. 58 (1975), no. 2, 387--392. https://projecteuclid.org/euclid.pjm/1102905670


Export citation

References

  • [1] T. Anderson, N. Divinsky and A. Suliski, Hereditary radicals in associative and alternative rings, Canad. J. Math., 17 (1965), 594-603.
  • [2] V. A. Andrunakievic and Ju. M. Rjabuhin, Rings without nilpotent elements and completely simple ideals, Soviet Math. Dokl., 9 (1968), 565-568.
  • [3] N. J. Divinsky, Rings and Radicals, Allen and Unwin, London, 1965.
  • [4] B. J. Gardner, A note on radicals and polynomial rings, Math. Scand., 31 (1972), 83-88.
  • [5] B. J. Gardner, Radicals of abelian groups and associative rings, Acta Math. Acad. Sci. Hungar., 24 (1973), 259-268.
  • [6] B. J. Gardner, Some radical constructions for associative rings, J. Austral. Math. Soc, (to appear).
  • [7] M. Jaegermann, Morita contextsand radicals, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 20 (1972), 619-623.
  • [8] J. Janeski and J. Weissglass, Regularity of semilattice sums of rings, Proc. Amer. Math. Soc, 39 (1973), 479-482.
  • [9] P. N. Stewart, Strict radical classes of associative rings, Proc. Amer. Math. Soc, 39 (1973), 273-278.
  • [10] G. Thierrin, Sur les ideaux completement premiers d'un anneau quelconque, Acad. Roy. Belg. Bull. Cl. Sci., (5) 43 (1957), 124-132.
  • [11] J. Weissglass, Semigroup rings and semilattice sums of rings, Proc. Amer. Math. Soc, 39 (1973), 471-478.